I hate to ask so many questions on this forum but I really want this haldol to work for me as it’s cheap and weight neutral. Originally I thought risperdone withdrawal was causing my muscle stiffness/restlessness but it’s most definitley haldol.
I get it between 3am-9am which is when I’m sleep. I’m prescribed benzos and muscle relaxers but I’m taking too much to combat this problem.
I heard benadryl can really help with this. How should I take it though? Do I take it at night with my Xanax and Ambien or do I take it right when it happens at 3am? Also will this eps go away as it adjust to my body?
This is a question to ask your doctor. Nobody here can give accurate recommendations for your specific situation.
Thank you. I’ll try the benadryl for tonight and see what happens. I dont see my doc til next month. Everything else is going fine. I will make it work
I would talk to your doctor. But in the mean time try doing some simple stretches to relieve some of the problem.
You can call the doctor’s office. Usually, they have an on-call nurse who can answer questions for you.
I would worry about mixing Xanax, Ambien, and Benadryl together. All of them can slow your heart rate, and combining them could be dangerous. Please call a professional before doing anything.
You can look up drug interactions online to see if it’s safe. but I’d still recommend calling a doctor to make sure.